# SDR REXA2018040600276

- Difficulty date: April 6, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 22,020 hours, 21,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L,  INBD AND OTBD ANGLES  ARE CRACKED.  JUST AFT OF BS 280.  REMOVED AND REPLACED THE ANGLES IAW SRM 51-42-06,  SRM 51-42-21, AND SRM 51-40-11.
